# SDR VTZA97258

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Part number: 0218413
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6255 - ALB-IAD - DURING CRUISE, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS NR 1 ENGINE FIRE BELL CAME LOOSE FROM CAPTAINS SEAT PEDESTAL MOUNTING.  AIRCRAFT WENT TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FIRE BELL ASSY, OPS CHECK OK.  AIRCRAFT WAS RELEASED ADN RETURNED TO SERVICE.  (M)
